RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 1(289), Pages 193–194 (Mi umn1508)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The stability of a functional equation on groups

V. A. Faiziev

Institute of Mathematics, Academy of Sciences of Republic of Tajikistan

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:1, 165–166

Bibliographic databases:

MSC: 46Bxx
Received: 26.10.1992

Citation: V. A. Faiziev, “The stability of a functional equation on groups”, Uspekhi Mat. Nauk, 48:1(289) (1993), 193–194; Russian Math. Surveys, 48:1 (1993), 165–166

Citation in format AMSBIB
\Bibitem{Fai93}
\by V.~A.~Faiziev
\paper The stability of a~functional equation on groups
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 1(289)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn1508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1227968}
\zmath{https://zbmath.org/?q=an:0808.39012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..165F}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 1
\pages 165--166
\crossref{https://doi.org/10.1070/RM1993v048n01ABEH000990}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NF83400007}


Linking options:
  • http://mi.mathnet.ru/eng/umn1508
  • http://mi.mathnet.ru/eng/umn/v48/i1/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Faiziev, “On a theorem of de la Harpe and Karoubi”, Russian Math. Surveys, 48:2 (1993), 178–179  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Faiziev, “Pseudocharacters on free groups”, Russian Acad. Sci. Izv. Math., 44:1 (1995), 119–141  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. D. Z. Kagan, “Pseudocharacters on anomalous products of locally indicable groups”, J. Math. Sci., 149:3 (2008), 1224–1229  mathnet  crossref  mathscinet  zmath  elib
    4. D. Z. Kagan, “Pseudocharacters on free groups, invariant with respect to some types of endomorphisms”, J. Math. Sci., 186:4 (2012), 644–650  mathnet  crossref
    5. D. Z. Kagan, “Nontrivial pseudocharacters on groups with one defining relation and nontrivial centre”, Sb. Math., 208:1 (2017), 75–89  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. D. Z. Kagan, “Invariantnye funktsii na svobodnykh gruppakh i spetsialnykh HNN-rasshireniyakh”, Chebyshevskii sb., 18:1 (2017), 109–122  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:169
    Full text:63
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019